# SDR SWAA2020112531943

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 43,421 hours, 25,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT FWD OF AFT CARGO INOPERABLE.  SA-M 767 NR H19884-1 RELAMPED EMERGENCY LIGHT, PER M/M 35-51-01.  OPERATIONS CHECK GOOD.
